advertisement
Question
Posted by: stingrae43 | 2004/10/11

Weight Gain and HRT

I took HRT for 4 months, from May to August 04, I put on so much weight in those 4 months that I stopped taking them, but I don't seem to be able to loose the weight even though I am going to Gym 5-6 times per week for 40 mins a session and have cut down on my Kj intake. As its been only about 6 weeks since I stopped am I asking too much too soon. Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You are on the right track. With age weight is more difficult to shed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Stingrae43 | 2004/10/11

HRT - Hormone Replacement Therapy used to help relieve the symptoms of menopause (hot flushes, mood swings etc)

Reply to Stingrae43
Posted by: lala | 2004/10/11

what is HRT?

Reply to lala

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement